Volume 5, issue 2 (2001)

Recent Issues

Volume 22, 1 issue

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The Seiberg–Witten invariants and 4–manifolds with essential tori
441

Clifford Henry Taubes

Metric characterizations of spherical and Euclidean buildings
521

Ruth Charney and Alexander Lytchak

Homology surgery and invariants of 3–manifolds
551

Stavros Garoufalidis and Jerome Levine

Lefschetz pencils and divisors in moduli space
579

Ivan Smith

Heegaard splittings of exteriors of two bridge knots
609

Tsuyoshi Kobayashi

On iterated torus knots and transversal knots
651

William W Menasco

Manifolds with singularities accepting a metric of positive scalar curvature
683

Boris Botvinnik

Generating function polynomials for legendrian links
719

Lisa Traynor

Instantons on cylindrical manifolds and stable bundles
761

Brendan Owens

Hofer–Zehnder capacity and length minimizing Hamiltonian paths
799

Dusa McDuff and Jennifer Slimowitz

Concordance and mutation
831

Paul A Kirk and Charles Livingston

A proof of Atiyah's conjecture on configurations of four points in Euclidean three-space
885

Michael Eastwood and Paul Norbury

Positive scalar curvature, diffeomorphisms and the Seiberg–Witten invariants
895

Daniel Ruberman

Factoring nonrotative $T^2{\times}I$ layers
925

Ko Honda

Lefschetz fibrations on compact Stein surfaces: erratum
939

Selman Akbulut and Burak Ozbagci

Publication of this issue is now complete.